AGENDA March 14 – 15, 2006 Eugene

Tuesday, March 14

Hilton Eugene & Conference Center 66 East 6th Avenue Eugene, Oregon 97401 541-342-2000 541-342-6661 (FAX)

1:00 PM Meet in the lobby area of the Hilton Eugene & Conference Center. (Casual attire is encouraged.)

1:10 PM Board the bus.

The tour will include project presentations on:

- Lane Transit District Bus Rapid Transit project.
- Former ODOT Maintenance Station property.
- Bus Rapid Transit Phase 2 corridor.
- > Gateway/Beltline intersection project.
- ➤ Interstate 5 Willamette River Bridge progress, Franklin Interchange issues and other Oregon Bridge Delivery Partners projects.
- ➤ Interstate 105 project.
- **3:00 PM** Return to the Hilton Eugene & Conference Center.
- **3:15 PM** Workshop discussion of the projects viewed during the tour, in the Williams Room.
- 6:00 PM No-host social hour at the Hilton Eugene & Conference Center, in the Vistas II Room.
- **7:00 PM** Dinner with local officials.
- **7:45 PM** Program begins (ends around 8:30 p.m.).

AGENDA (Continued) March 14 – 15, 2006 Eugene

Wednesday, March 15

8:00 AM OTC/ODOT staff breakfast and agenda review/briefing session at the Hilton Eugene & Conference Center, in Studio A.

Note: The Commission may choose to take agenda items out of order, pull, defer or shorten presentation time of agenda item(s) to accommodate unscheduled business needs. Anyone wishing to be present for a particular item should arrive when the meeting begins to avoid missing an item of interest.

Website address to view agendas/minutes on the Internet: http://www.oregon.gov/ODOT/COMM/otc_main.shtml

The meeting location is accessible to persons with disabilities. A request for an interpreter for the hearing impaired or for other accommodations for persons with disabilities should be made at least 48 hours before the meeting to Kim Jordan, Commission Assistant, at (503) 986-3450.

FORMAL MONTHLY MEETING

Hilton Eugene & Conference Center
Williams Room
66 East 6th Avenue
Eugene, Oregon 97401
541-342-2000
541-342-6661 (FAX)

- 9:30 AM A) Director's Report. Informational. (10 min., Matthew Garrett)
- 9:40 AM B) Commission Member Reports. Informational. (10 min., OTC Members)
- 9:50 AM

 C) Public Comments. (Up to 15 min.)

 (Public testimony is valued by the Commission, and those who wish to testify are encouraged to sign up on the public comment sheet provided at the meeting handout table. Note: This part of the agenda is for comments on topics not scheduled elsewhere on agenda. General guidelines: provide written summaries when possible and limit comments to 3 minutes. If you bring written summaries or other materials to the meeting, please provide the Commission Assistant with 10 copies prior to your testimony. NOTE: If additional public comments are necessary, comments will be continued at the conclusion of today's agenda.)

AGENDA (Continued) March 14 – 15, 2006 Eugene

Wednesday, March 15 (Continued)

10:05 AM	D)	Presentation of Federal Highway Administration Excellence in Highway Design awards to Oregon Department of Transportation staff members. Informational. (10 min., Dave Cox, FHWA Division Administrator)
10:15 AM	E)	Report on tourism related programs and services. Informational. (30 min., Doug Tindall and members of the Oregon Tourism Commission and Travel Information Council)
10:45 AM	F)	Receive a presentation and approve the revised Historic Columbia River Highway Master Plan as an element of the Oregon Highway Plan. Presentation/Approval. (20 min., Jeanette Kloos and Cathy Nelson)
11:05 AM	G)	Presentation on the impact of the President's budget on county funding. Informational. (40 min., Art Schlack, Association of Oregon Counties)
11:45 AM	H)	Approve Legislative Concepts for the 2007 Legislative Session. Approval. (15 min., Joan Plank)
12:00 PM		Break - Lunch with ODOT Staff (45 min.)
12:45 PM	I)	Presentation on federal affairs, including impact of SAFETEA-LU on ODOT and activities to prepare for reauthorization of SAFETEA-LU. Presentation. (30 min., Travis Brouwer)
1:15 PM	J)	Monthly status report on the Statewide Transportation Improvement Program, Oregon Transportation Investment Acts of 2001 and 2002, and the OTIA III State Bridge Delivery Program. Informational. (20 min., Doug Tindall and Tom Lauer)
1:35 PM	K)	Presentation on the overall plan for the OTIA Bonding Program. Informational. (20 min., Mike Marsh, Dennis Strachota and Diane Hopper)
1:55 PM	L)	Confirm the next two Commission meeting dates. Confirmation. (3 min., Matthew Garrett) • Wednesday and Thursday, April 26 and 27, in Bend. Potential agenda items may include: • Approval of Central Oregon Area Commission on Transportation Bylaws and Biennial Report • Report on the U.S. 97/20 North Bend Refinement Study • Wednesday, May 24, in Salem.

AGENDA (Continued) March 14 – 15, 2006 Eugene

Wednesday, March 15 (Continued)

- 1:58 PM M) Consider approving items on the Consent Calendar. (See below and next page). Approval. (3 min., Matthew Garrett)
- 2:01 PM N) Public comments continued. (Up to 15 min.)
- 2:16 PM ADJOURN

CONSENT CALENDAR

- 1. Approve the minutes of the February 14-15, 2006, Commission meeting in Corvallis.
- 2. Adopt a resolution for authority to acquire real property by purchase, condemnation, agreement or donation.
- 3. Approve the following Oregon Administrative Rule (OAR) actions:
 - a. Amendment of OAR 735-060-0110 (Table 2), 735-060-0120 and 735-062-0075 relating to conducting CDL tests in English only.
 - b. Amendment of OAR 740-100-0010, 0060, 0070, 0080, 0090, 0100 and 740-110-0010 relating to readoption of federal regulations.
- 4. Approve an amendment to the 2006-2009 Statewide Transportation Improvement Program to add the Interstate 84: Ladd Canyon Snow Fence project in Union County. The total estimated project cost is \$350,000.
- 5. Approve an amendment to the 2006-2009 STIP to add the Interstate 5 at Coburg Interchange Replacement project in Lane County. The estimated cost for the first phase of this project is \$3,000,000.
- 6. Approve an amendment to the 2006-2009 STIP to add the Oregon 213: East Portland Freeway Conway Drive project in Clackamas County. The total estimated project cost is \$4,300,000.
- 7. Approve an amendment to the 2006-2009 STIP to add one bridge replacement to the Clarks Branch to Tunnel Mill Race Design-Build Contract (Bridge #07742A Trunnell Road over Interstate 5 at milepoint 180.55, Lane County). The total estimated project cost is \$4,504,000.
- 8. Approve an amendment to the 2006-2009 STIP to add Brookings Pedestrian Improvements in Curry County. The total estimated project cost is \$668,673.

AGENDA (Continued) March 14 – 15, 2006 Eugene

Wednesday, March 15 (Continued)

CONSENT CALENDAR (continued)

- 9. Approve a request to establish a 45 mile per hour speed zone on Oregon 34 (Corvallis-Lebanon Highway), MP 16.91 to 17.10.
- 10. Acknowledge receipt of the *Immediate Opportunity Fund Annual Report* for State Fiscal Year 2005.
- 11. Approve the proposed proclamation to the Governor for his signature designating the month of May 2006 as Transportation Safety Awareness Month.

AGENDA (Continued) March 14 – 15, 2006 **Eugene**

Directions and Map

Hilton Eugene & Conference Center 66 E. 6th Avenue **Eugene, OR 97401** (541) 342-2000

- Just off Interstate 5. Take Exit 194B onto Interstate 105 until it ends at Jefferson Street.
 Take left hand exit on 7th Avenue as freeway ends.
- > Turn left on Oak Street.
- ➤ Turn left on 6th Avenue.
- > The hotel is adjacent to the Hult Center for Performing Arts.

